MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Corneal Edema (1791)
Date of Event 03/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on day 1 post intraocular lens (iol) implantation into their right eye, the patient was re-examined, and the visual acuity was 0.6, and there was corneal edema.The iol position was positive, and the intraocular pressure was 10.8 mmhg.The patient was given tobramycin dexamethasone eye drops 0.02 ml to be applied once an hour in the right eye.The next day, visual acuity of 0.6 was noted in the right eye with mild corneal detumescence.The patient was instructed to continue using tobramycin and dexamethasone ophthalmic solution 0.02ml ivgtt 6 times/day in the right eye.The patient is being monitored.No further information provided.
 
Additional Manufacturer Narrative
Explant date: not applicable, as lens remains implanted.Initial reporter telephone number: (b)(6).Device evaluation: product testing could not be performed since the device was not returned for evaluation (lens remains implanted).Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no additional complaints were received for this po.No escalation required.Conclusion: a product deficiency has not been identified; therefore, no additional corrective actions have been initiated.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key16748261
Report Number3012236936-2023-00891
Device Sequence Number17001368
Product Code HQL
UDI-Device Identifier05050474529021
UDI-Public(01)05050474529021(17)270923
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZA9003
Device Catalogue NumberZA90030205
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale